# SDR AU960207

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: E26000330H
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC SUPPLY SAFETY VALVE SOLENOID INTERMITTENT FAULT - INTERNAL LEAKAGE WITHIN MAIN VALVE WITH SOLENOID OPENCAUSED CUTOFF OF LANDING GEAR HYDRAULIC SUPPLY
